DOI 10.1016/s1297-319x(03)00095-2
Tacrolimus pain syndrome in renal transplant patients: report of two cases.
Аннотация
We report two renal transplant patients who experienced onset of severe bilateral knee pain 1 and 3 months after transplantation, respectively, while on tacrolimus therapy. Tacrolimus, like cyclosporine A, is an immunosuppressive agent that inactivates the enzyme calcineurin phosphatase. A bone pain syndrome was reported in 1989 in organ transplant recipients treated with cyclosporine A. Our cases suggest that tacrolimus may induce the same syndrome. Technetium 99m bone scanning shows increased uptake in the affected areas, and magnetic resonance imaging changes are consistent with bone marrow edema. The tacrolimus dosage need not be reduced unless trough levels are too high. The symptoms resolve completely within a few months. Imaging studies should be done to rule out avascular necrosis. The pathophysiology of this syndrome is discussed. Since tacrolimus was introduced recently, similar cases should be published.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.